Facebook Twitter Google Plus Linkedin Instagram Pinterest Tumblr

Coupled fixed point theorems for generalized contractions in ordered $M$-metric spaces -by Hossein Monfared, Mehdi Asadi and Mahdi Azhini

Download  PDF  
  Download  XML 

Abstract: Using control functions, we improve and extend some results of coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces by Lakshmikantam and $\acute{C}$iri$\acute{c}$ [24] to ordered $M$-metric spaces.

Keywords: Fixed point; Partial metric space; $M$-metric space; Coupled fixed point.

DOI: https://doi.org/10.30697/rfpta-2018-004

______
How to cite this article: H. Monfared, M. Asadi, M. Azhini, Coupled fixed point theorems for generalized contractions in ordered $M$-metric spaces, vol. 2018, Article ID 2018004, 12 pages, 2018.

______
Copyright © 2018 SUMA Publishing Group., This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.